# SDR FDEA201208153010

- Difficulty date: August 15, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Chafed
- Location: Bs 1280 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1280 CHAFED AT STR 13 L.  REPAIRED IAW SRM 53-00-07 REPAIR 3, FIG. 201, REV.106.   REPAIR IS MAJOR.
